Review: could Urinary tract infection cause Vertigo?
We study 13,978 people who have Urinary tract infection from FDA and social media. Among them, 618 have Vertigo (Dizziness). Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have Urinary tract infection and Vertigo >>>
Urinary tract infection
Urinary tract infection (latest reports from 449,930 patients) is typically treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Nitrofurantoin, Bactrim, Bactrim Ds.
Vertigo (latest reports from 1,293,772 patients) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol.
On Jul, 15, 2014: 13,974 people who have urinary tract infection are studied. Among them, 619 (4.43%) have Vertigo. They amount to 0.05% of all the 1,293,763 people who have Vertigo on eHealthMe.
Gender of people who have urinary tract infection and experienced Vertigo * :
Age of people who have urinary tract infection and experienced Vertigo * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (48 people, 7.75%)
- Hypothyroidism (38 people, 6.14%)
- Depression (26 people, 4.20%)
- Insomnia (23 people, 3.72%)
- Pain (23 people, 3.72%)
- Diabetes mellitus (22 people, 3.55%)
- Vaginal infection (22 people, 3.55%)
- Osteoporosis (18 people, 2.91%)
- Somnolence (18 people, 2.91%)
- Blood cholesterol (18 people, 2.91%)
Most common drugs used by these people * :
- Levaquin (95 people, 15.35%)
- Ciprofloxacin (81 people, 13.09%)
- Macrobid (67 people, 10.82%)
- Cipro (63 people, 10.18%)
- Trimethoprim (60 people, 9.69%)
- Diclofenac sodium (54 people, 8.72%)
- Nitrofurantoin (50 people, 8.08%)
- Cephalexin (40 people, 6.46%)
- Paracetamol (36 people, 5.82%)
- Tramadol hydrochloride (34 people, 5.49%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Vertigo and Urinary tract infection
- group for people who have Urinary tract infection
Common treatments for Urinary Tract Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (10 months ago):
I have been feeling gittery and dizzy, last couple days around 5 pm lasting throughout the night. Felt ok when I wake in the morning.
From this study (10 months ago):
I took macrobid for 5 days.On the second day I noticed my throat getting sore then it became hoarse and by the next morning I had lost it. That was last Wednesday I still have virtually no voice. Also I have noticed an increasing depression although I am taking my wellbutrin regularly.
Before I took the macrobid I was in general good health and happy and feeling great. now I feel awful, dizzy, could care less if I live or die sort of feelings no interest in sex, finishing school etc. THIS IS NOT GOOD!!
Thank you, Aria
From this study (1 year ago):
i was given this in July 2012 and still have dizziness problem
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Urinary tract infection, Vertigo
You may be interested at these reviews (what is this?):
- Seizure disorder med problems
Velafaxine 150 mg. 1 per day.
In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.
Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.
On the 3rd day of ...
- Clindamycin - vertigo and nausea
2 days in after starting on clendamycin for tooth infection I began having slight vertigo which steadily increased the next day. Nausea present with vomiting. I saw primary doc & I mentioned I was on this antibiotic which was told this could be the source of my problem and to stop taking medicine ...
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
More reviews for: Urinary tract infection, Vertigo
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.